JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABILITY OF DERIVATIONS ON PROPER LIE CQ*-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABILITY OF DERIVATIONS ON PROPER LIE CQ*-ALGEBRAS
Najati, Abbas; Eskandani, G. Zamani;
  PDF(new window)
 Abstract
In this paper, we obtain the general solution and the generalized Hyers-Ulam-Rassias stability for a following functional equation $$\sum\limits_{i
 Keywords
Hyers-Ulam-Rassias stability;proper Lie -algebra;Lie derivation;
 Language
English
 Cited by
1.
Hyers–Ulam–Rassias Stability of Derivations in Proper JCQ*–triples, Mediterranean Journal of Mathematics, 2013, 10, 3, 1391  crossref(new windwow)
 References
1.
J. Aczel and J. Dhombres, Functional Equations in Several Variables, Cambridge University Press, 1989.

2.
J. P. Antoine, A. Inoue, and C. Trapani, Partial *-Algebras and Their Operator Realizations, Kluwer, Dordrecht, 2002.

3.
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc.Japan 2 (1950) 64-66. crossref(new window)

4.
F. Bagarello, A. Inoue, and C. Trapani, Some classes of topological quasi *-algebras, Proc. Amer. Math. Soc. 129 (2001), 2973-2980. crossref(new window)

5.
F. Bagarello and C. Trapani, States and representations of $CQ^{\ast}$-algebras, Ann. Inst. H. Poincare 61 (1994), 103-133.

6.
F. Bagarello and C. Trapani, CQ*-algebras: structure properties, Publ. Res. Inst. Math. Sci. 32 (1996), 85-116. crossref(new window)

7.
F. Bagarello and C. Trapani, Morphisms of certain Banach C^{\ast}-modules, Publ. Res. Inst. Math. Sci. 36 (2000), 681-705. crossref(new window)

8.
P. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing Company, New Jersey, Hong Kong, Singapore and London, 2002.

9.
P. Gǎvruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436. crossref(new window)

10.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. USA 27 (1941), 222-224. crossref(new window)

11.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Basel, 1998.

12.
K. Jun and Y. Lee, On the Hyers-Ulam-Rassias stability of a Pexiderized quadraticinequality, Math. Inequal. Appl. 4 (2001), 93-118.

13.
S. M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathimatical Analysis, Hadronic Press, Palm Harbor, 2001.

14.
G. Lassner, Topological algebras and their applications in quantum statistics, Wiss. Z. KMU, Leipzig, Math.-Nat. R. 6 (1981), 572- 595

15.
G. Lassner and G. A. Lassner, Quasi *-algebras and twisted product, Publ. RIMS, Kyoto Univ. 25 (1989) 279-299. crossref(new window)

16.
A. Najati, Hyers-Ulam stability of an n-Apollonius type quadratic mapping, Bull. Belgian Math. Soc. - Simon Stevin 14 (2007), 755-774.

17.
A. Najati, On the stability of a quartic functional equation, J. Math. Anal. Appl. 340(2008), 569-574. crossref(new window)

18.
A. Najati and G. Z. Eskandani, Stability of a mixed additive and cubic functional equation in quasi-Banach spaces, J. Math. Anal. Appl. 342 (2008), 1318-1331. crossref(new window)

19.
A. Najati and M. B. Moghimi, Stability of a functional equation deriving from quadratic and additive functions in quasi-Banach spaces, J. Math. Anal. Appl. 337 (2008), 399-415. crossref(new window)

20.
A. Najati and C. Park, Hyers-Ulam-Rassias stability of homomorphisms in quasi-Banach algebras associated to the Pexiderized Cauchy functional equation, J. Math. Anal. Appl. 335 (2007), 763-778. crossref(new window)

21.
C. Park, Homomorphisms between Lie $JC^*$-algebras and Cauchy-Rassias stability of Lie $JC^*$-algebra derivations, J. Lie Theory 15 (2005), 393-414.

22.
C. Park, Homomorphisms between Poisson $JC^*$-algebras, Bull. Braz. Math. Soc. 36 (2005), 79-97. crossref(new window)

23.
C. Park and Th. M. Rassias, Homomorphisms and derivations in proper $JCQ^*$-triples, J. Math. Anal. Appl. 337 (2008), 1404-1414. crossref(new window)

24.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300. crossref(new window)

25.
Th. M. Rassias (ed.), Functional Equations and Inequalities, Kluwer Academic Publishers, Dordrecht, Boston, London, 2000.

26.
S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publ., New York, 1960.

27.
G. Lassner, Algebras of Unbounded Operators and Quantum Dynamics, Physica 124A (1984) 471-480.